Ghent University Academic Bibliography

Advanced

The role of generalized convexity in conic copula constructions

Tarad Jwaid, Hans De Meyer UGent, Radko Mesiar and Bernard De Baets UGent (2015) JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 425(2). p.864-885
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Linear interpolation, Copula, Conic copula, Biconic copula, SEMILINEAR COPULAS, HORIZONTAL SECTIONS, DEPENDENCE, PATCHWORK, QUASI-COPULAS, 1-LIPSCHITZ AGGREGATION OPERATORS, Semi-copula, Quasi-copula
journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
J. Math. Anal. Appl.
volume
425
issue
2
pages
864 - 885
Web of Science type
Article
Web of Science id
000349811400017
JCR category
MATHEMATICS
JCR impact factor
1.014 (2015)
JCR rank
56/312 (2015)
JCR quartile
1 (2015)
ISSN
0022-247X
DOI
10.1016/j.jmaa.2014.12.031
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
5946171
handle
http://hdl.handle.net/1854/LU-5946171
date created
2015-04-29 11:01:47
date last changed
2016-12-19 15:47:21
@article{5946171,
  author       = {Jwaid, Tarad and De Meyer, Hans and Mesiar, Radko and De Baets, Bernard},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Linear interpolation,Copula,Conic copula,Biconic copula,SEMILINEAR COPULAS,HORIZONTAL SECTIONS,DEPENDENCE,PATCHWORK,QUASI-COPULAS,1-LIPSCHITZ AGGREGATION OPERATORS,Semi-copula,Quasi-copula},
  language     = {eng},
  number       = {2},
  pages        = {864--885},
  title        = {The role of generalized convexity in conic copula constructions},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2014.12.031},
  volume       = {425},
  year         = {2015},
}

Chicago
Jwaid, Tarad, Hans De Meyer, Radko Mesiar, and Bernard De Baets. 2015. “The Role of Generalized Convexity in Conic Copula Constructions.” Journal of Mathematical Analysis and Applications 425 (2): 864–885.
APA
Jwaid, T., De Meyer, H., Mesiar, R., & De Baets, B. (2015). The role of generalized convexity in conic copula constructions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 425(2), 864–885.
Vancouver
1.
Jwaid T, De Meyer H, Mesiar R, De Baets B. The role of generalized convexity in conic copula constructions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2015;425(2):864–85.
MLA
Jwaid, Tarad, Hans De Meyer, Radko Mesiar, et al. “The Role of Generalized Convexity in Conic Copula Constructions.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 425.2 (2015): 864–885. Print.